# SDR IPXA09M56570

- Difficulty date: June 15, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 35,411 hours, 7,940 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REPAIR SEQUENCE NUMBER 275-W4-006, RT WING, INBOARD FLAP INNER SURFACE STA XIFH 237 NEEDS VALIDATION FOR REPAIR.  EXISTING REPAIR DOUBLER AT AFFECTED AREA REMOVED.  DAMAGED AREA TRIMMED OUT AT STA XIFH 249.5.  HFEC C/O ON TRIMMED EDGES & FOUND NO CRACK EVIDENT.  HFEC C/O ON EXISTING FASTENER 4EA HOLES, FOUND NO CRACK EVIDENT. 10X VISUAL INSP C/O, FOUND 'SATIS'.  NEW SKIN & DOUBLER FABRICATED & INSTALLED AS PER SRM 57-10-00 FIG 2, REV 40, VOL II.
